9 results for cone metric spaces.

Parameters for your search query:
Keyword    cone metric spaces

Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 6288Downloads: 4360
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45. DOI: 10.12691/ajams-4-2-3
Pub. Date: May 12, 2016Views: 6483Downloads: 4482
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2. DOI: 10.12691/jmsa-3-1-1
Pub. Date: June 08, 2015Views: 7183Downloads: 5140
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70. DOI: 10.12691/ajams-3-2-4
Pub. Date: April 07, 2015Views: 7752Downloads: 5248
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18. DOI: 10.12691/jmsa-5-1-2
Pub. Date: February 18, 2017Views: 6297Downloads: 4473
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 161-163. DOI: 10.12691/ajams-3-4-5
Pub. Date: August 09, 2015Views: 6828Downloads: 4691
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 249-251. DOI: 10.12691/ajams-2-4-15
Pub. Date: August 24, 2014Views: 10981Downloads: 6179
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems for Two Self-maps in Cone Metric Spaces under Different Contractive Conditions
American Journal of Mathematical Analysis. 2015, 3(1), 5-9. DOI: 10.12691/ajma-3-1-2
Pub. Date: February 03, 2015Views: 7552Downloads: 5070
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points in Cone Metric Spaces
American Journal of Mathematical Analysis. 2013, 1(2), 25-27. DOI: 10.12691/ajma-1-2-2
Pub. Date: April 30, 2013Views: 14202Downloads: 7771
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types